# SDR AALA981668

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49343
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CUSP CRACKED AT DRAIN LINE UNDER G-1 GALLEY DRAIN PAN.  REMOVED DAMAGED AREA, INSTALLED DOUBLER IAW AARD 53-00-00-02.  (M)
